USMLE Forums banner

1 - 4 of 4 Posts

·
Registered
Joined
·
546 Posts
Discussion Starter #1
An 8-year-old girl is brought to the emergency department after being found unconscious on the playground during school recess. An electrocardiogram shows ventricular tachycardia with a rate of 170/min, and a prolonged QT of approximately 0.5 seconds. When her parents arrive, the mother says that there is a family history of arrhythmias. Which of the following drugs is contraindicated for the treatment of this child?

A. Adenosine
B. Flecainide
C. Metoprolol
D. Procainamide
E. Verapamil
 

·
Registered
Joined
·
487 Posts
D. Procainamide
long QT syndrome ....familial condition with increased risk for ventricular arrythmias...defect in gene encoding for cardiac potessium channels...

conditions precipitating....hypomagnesemia n hypokalemia...

drugs contraindicated r
class ia n class iii anti arrythmic..
thioridazine
TCA
2nd generation antihistaminic...
 

·
Registered
Joined
·
55 Posts
friend,you like to post question from kaplan question bank......

An 8-year-old girl is brought to the emergency department after being found unconscious on the playground during school recess. An electrocardiogram shows ventricular tachycardia with a rate of 170/min, and a prolonged QT of approximately 0.5 seconds. When her parents arrive, the mother says that there is a family history of arrhythmias. Which of the following drugs is contraindicated for the treatment of this child?

A. Adenosine
B. Flecainide
C. Metoprolol
D. Procainamide
E. Verapamil
Ans---------------D only agree...............but same KAPLAN Q-BANK.:))
 
1 - 4 of 4 Posts
Top